# SDR KPVA200038

- Difficulty date: November 15, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1104801
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 1641 - EMERGENCY DOME LIGHT ON IN CRUISE.  REMOVED AND REPLACED PORTABLE EMERGENCY MOUNTING BRACKET, SYSTEM OPS CHECKED GOOD.  (M)
